# SDR SWIA20230200009

- Difficulty date: February 9, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 45,622 hours, 39,016 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Unknown
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR BAY LH WEB TOOLING DAMAGE BETWEEN FS177.00 - FS185.00, AND WL74.30 - WL59.40 HAS BEEN EVALUATED AND FOUND TO BE OUT OF LIMITS PER SRM 53-11-67. REFERENCE CP 26188343 FOR INITIAL DISCREPANCY. THIS IS A "MAJOR REPAIR". FORM M-337 INITIATED. (FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS
